摘要
We solve a problem of Krivelevich, Kwan and Sudakov concerning the threshold for the containment of all bounded degree spanning trees in the model of randomly perturbed dense graphs. More precisely, we show that, if we start with a dense graph Gα on n vertices with δ(Gα) ≥ αn for α > 0 and we add to it the binomial random graph G(n,C/n), then with high probability the graph Gα∪G(n,C/n) contains copies of all spanning trees with maximum degree at most Δ simultaneously, where C depends only on α and Δ.
源语言 | 英语 |
---|---|
页(从-至) | 854-864 |
页数 | 11 |
期刊 | Random Structures and Algorithms |
卷 | 55 |
期 | 4 |
DOI | |
出版状态 | 已出版 - 1 12月 2019 |
已对外发布 | 是 |
指纹
探究 'Universality for bounded degree spanning trees in randomly perturbed graphs' 的科研主题。它们共同构成独一无二的指纹。引用此
Böttcher, J., Han, J., Kohayakawa, Y., Montgomery, R., Parczyk, O., & Person, Y. (2019). Universality for bounded degree spanning trees in randomly perturbed graphs. Random Structures and Algorithms, 55(4), 854-864. https://doi.org/10.1002/rsa.20850